American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11E88) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Alberto Elduque and José María Pérez. Infinite dimensional quadratic forms admitting composition. Proc. Amer. Math. Soc. 125 (1997) 2207-2216. MR 1376759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Hélène Dherte. Quadratic descent of involutions in degree $2$ and $4$ . Proc. Amer. Math. Soc. 123 (1995) 1963-1969. MR 1243165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Teresa Crespo. Embedding Galois problems and reduced norms . Proc. Amer. Math. Soc. 112 (1991) 637-639. MR 1057951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Pasquale Mammone and Daniel B. Shapiro. The Albert quadratic form for an algebra of degree four . Proc. Amer. Math. Soc. 105 (1989) 525-530. MR 931742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Richard C. Wagner. On inner product spaces over Dedekind domains of characteristic two . Proc. Amer. Math. Soc. 93 (1985) 1-9. MR 766516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Raman Parimala and Parvin Sinclair. A localisation principle for quadratic spaces over Laurent extensions . Proc. Amer. Math. Soc. 89 (1983) 202-204. MR 712622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1